EconPapers    
Economics at your fingertips  
 

Semilinear Volterra Integrodifferential Problems with Fractional Derivatives in the Nonlinearities

Mokhtar Kirane, Milan Medveď and Nasser-eddine Tatar

Abstract and Applied Analysis, 2011, vol. 2011, 1-11

Abstract:

A second-order semilinear Volterra integrodifferential equation involving fractional time derivatives is considered. We prove existence and uniqueness of mild solutions and classical solutions in appropriate spaces.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/510314.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/510314.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:510314

DOI: 10.1155/2011/510314

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:510314